Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isometries of $ A\sb{{\bf C}}(K)$


Author: T. S. S. R. K. Rao
Journal: Proc. Amer. Math. Soc. 85 (1982), 544-546
MSC: Primary 46A55; Secondary 46E15
MathSciNet review: 660601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We completely describe isometries of $ {A_{\mathbf{C}}}(K)$, when $ K$ is a compact Choquet simplex, using facially continuous functions on the extreme boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A55, 46E15

Retrieve articles in all journals with MSC: 46A55, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0660601-1
PII: S 0002-9939(1982)0660601-1
Keywords: Choquet Simplexes, isometries, affine homeomorphisms, facially continuous functions
Article copyright: © Copyright 1982 American Mathematical Society